MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JETSTREAM SC; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION JETSTREAM SC; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 112260-001
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the jetstream became stuck to the thruway guidewire.A jetstream 1.6 sc atherectomy catheter was selected for percutaneous transluminal angioplasty treatment from the right common femoral artery to the superficial femoral artery.The procedure was done at a crossover, and the cia bifurcation was steep.The lesion was reported as 100 percent stenosed with severe calcification and tortuosity.During the procedure, the lesion part was ablated; however, during attempt to remove the jetstream catheter it was stuck with the thruway guidewire.The surgeon removed the whole system together, and the thruway and jetstream were able to be unstuck outside the body causing the thruway to become deformed.The procedure was completed with an another of the same device without sequelae.
 
Event or Problem Description
It was reported that the jetstream became stuck to the thruway guidewire.A jetstream 1.6 sc atherectomy catheter was selected for percutaneous transluminal angioplasty treatment from the right common femoral artery to the superficial femoral artery.The procedure was done at a crossover, and the cia bifurcation was steep.The lesion was reported as 100 percent stenosed with severe calcification and tortuosity.During the procedure, the lesion part was ablated; however, during attempt to remove the jetstream catheter it was stuck with the thruway guidewire.The surgeon removed the whole system together, and the thruway and jetstream were able to be unstuck outside the body causing the thruway to become deformed.The procedure was completed with an another of the same device without sequelae.Additional information provided device lot number.

Brand Name
JETSTREAM SC
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20675882
Report Number2124215-2024-71385
Device Sequence Number15529815
Product Code MCW
UDI-Device Identifier08714729889830
UDI-Public08714729889830
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/20/2025
Device Model Number112260-001
Device Catalogue Number112260-001
Device Lot Number0032255501
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2024
Supplement Date Received by Manufacturer11/12/2024
Initial Report FDA Received Date11/13/2024
Supplement Report FDA Received Date12/04/2024
Date Device Manufactured08/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
THRUWAY GUIDEWIRE.; THRUWAY GUIDEWIRE.
Patient SexUnknown